Skip to Content

Can one drink alcohol moderately while taking abilify?

Question is Closed
Report Favorite

Answers (1)

30 Sep 2010

According to the Abilify (aripiprazole) prescription information, drinking alcohol while on Abilify is not recommended. Combining alcohol and Abilify can increase the chances and severity of several Abilify side effects. Additionally, for many people with mental illness, it is usually recommended that alcohol be avoided.

Drinking alcohol may increase your risk of certain Abilify side effects, such as drowsiness or low blood pressure (when sitting or standing up). You may also be more sensitive to the effects of alcohol if you are taking Abilify. You may not be able to safely drink as much alcohol as you were used to drinking in the past.

Expand...

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long after you stop taking Methotrexate can you drink alcohol? I took three 2.5 mgs once a week?

... for 4 months. I have now been off Methotrexate for 5 weeks. Is it ok to drink alcohol?

1 answer 5 Dec 2010

Can I drink wine/alcohol while taking Terbinafine HCL 250 mg one a day? Is wine safer than alcohol?

... How many drink can I have a week? My job as an event planner often requires primarily wine tastings with the food menu that is presented to the ...

2 answers 9 Mar 2015

I had acitomonphen. Is it safe to drink alcohol?

I took Tylenol about 3 hours ago. It was the Kirkland Costco brand. I want to go out and drink with my friends, and I wanted to know if it's ...

2 answers 18 Apr 2015

Can I have a drink of alcohol taking tramadol?

Hi I take 1x100mg or sometimes not even that I have 1x50mg a morning about 7.00 am I have a special occasion an want to have a drink of alcohol at ...

1 answer 8 Jul 2015

Why do I get sparatic positives for alcohol and I dont drink?

Then it went away for several years. Now I'm testing positive for alcohol again. I don't drink. It's getting me in trouble. Please ...

2 answers 17 Sep 2015